# SDR SIMA20170807003

- Difficulty date: August 7, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 33,116 hours, 27,863 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 17,000 FT ICING CONDITIONS BLEED 2 VALVE FAILED, WING ANTI ICE FAILED AND ICE COND-ANTI ICE INOPERATIVE MESSAGES. REMOVED AND REPLACED THE RT ENGINE BLEED VALVE IAW AMM 36-11-05. OPS CHECKED GOOD. NO DEFECT NOTED ACCOMPLISHED OPERATIONAL TEST OF ANTI ICE SYSTEM IAW IAW AMM 30-00-00.  OPS CHECKED GOOD.
